08-26-2003, 02:44 PM #1
Been off for 2 weeks and BP is way up????
Finished a Prop/fina winny cycle two weeks ago, and my BP was 147/92 yesterday, and 140/72 today. Better today, but still high.
I've stopped everything I was taking. No more Creatine, efedra, clen or anything. I even stopped my multi vitiamin.
I'm watchin it, and if its not better soon I'm gonna go see a doc. Any suggestions?
08-26-2003, 02:46 PM #2
Take an Bayer Asprin twice a day
08-26-2003, 02:55 PM #3
Asprin works as a blood thiner, and as far as I know can actually increase BP. Thanks for the suggestion. That was the same idea I had, but I asked a few people and they said that Asprin (Like other NSAIDS) can increase BP. If you are at risk for a heart attack: IE high Cholestorol you should take an asprin. That's What I was told, but I'm not totally sure.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)